MAUDE Adverse Event Report: COOK INC ADVANCE 35 LP LOW PROFILE BALLOON CATHETER; DQY CATHETER, PERCUTANEOUS

COOK INC ADVANCE 35 LP LOW PROFILE BALLOON CATHETER; DQY CATHETER, PERCUTANEOUS
Model Number G52251
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/22/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: pta5-35-135-6-4.0, ptx6 x 40, bard- rival balloon 4-2.0.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported after being used for pre-dilation, the balloon catheter was reinserted.Subsequently, the balloon ruptured when inflated at rated burst pressure.As a result, another manufacturer's balloon catheter was then used for pre-dilation.After this, the ptx6 x 40 was successfully placed.Focal calcified chronic total occlusion in the superficial femoral artery was noted the device was inserted by contralateral approach.There have been no adverse effects to the patient reported.The procedure was completed with another manufacturer's device.

Brand Name
ADVANCE 35 LP LOW PROFILE BALLOON CATHETER
Common Device Name
DQY CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6745407
Report Number1820334-2017-01987
Device Sequence Number220821
Product Code DQY
UDI-Device Identifier10827002522517
UDI-Public(01)10827002522517(17)180115(10)5580511
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG52251
Device Catalogue NumberPTA5-35-135-4-2.0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2017
Initial Report FDA Received Date07/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1